MAUDE Adverse Event Report: LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT

LIFESCAN INC ONETOUCH ULTRA2; GLUCOSE MONITORING SYS/KIT
Model Number 024-046
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a reporter for the lay user/patient contacted lifescan (lfs) united states, alleging that the patient¿s onetouch ultra2 meter read inaccurately high compared to their feelings and compared to another meter (unspecified doctor¿s meter).The complaint was classified based on the customer care agent (cca) documentation, since the reporter discontinued the interaction could not be reached by phone for additional information.The reporter indicated that the patient had just purchased the system kit 1 week ago and on an unspecified date obtained high blood glucose results of ¿585, 535 and 600 mg/dl¿ with the subject meter during a low blood glucose episode.It was not reported if the patient takes any medication to manage their diabetes or if they took any action regarding their usual diabetes management due to the reported issue.It was not reported what symptoms the patient experienced.However, the reporter claimed the patient went to an emergency room as a result of the alleged issue and indicated that the patient received a blood glucose result of ¿51 mg/dl¿ on the doctor¿s meter.The time difference between the tests was not reported.It was not reported what type of treatment the patient received.At the time of troubleshooting, it was noted that the patient had reportedly received expired test strips in the system kit that they had recently purchased.This complaint is being reported because the patient reportedly required medical intervention for an acute low blood glucose excursion after obtaining alleged inaccurate high blood glucose readings on the subject meter and it is not known what medical treatment the patient received.The subject meter could not be ruled out as a cause or contributor to the event.

Brand Name
ONETOUCH ULTRA2
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN INC
75 valley stream parkway
malvern PA 19355
MDR Report Key23345699
Report Number2939301-2025-00035
Device Sequence Number9461135
Product Code NBW
UDI-Device Identifier00353885011853
UDI-Public00353885011853
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024-046
Device Catalogue Number024-046
Device Lot NumberY2412025X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown